# SDR CA100616005

- Difficulty date: June 14, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 17,144 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2421 · AC Generator-Alternator
- Part: Case Half
- Part number: DOFF10300BR
- Condition: Loose
- Location: Alternator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A 50 HR INSP, THE ALTERNATOR CASE HALVES WERE FOUND LOOSE.  THE THROUGH BOLT LOCKWIRE WAS STILL INTACT.  ALTERNATOR TT SINCE O/H WAS 99.7 HRS.   THE ALTERNATOR WAS REMOVED AND INSPECTED.  NO FURTHER DEFECTS WERE FOUND. THROUGH BOLTS WERE RETIGHTENED AND SAFETIED. THEN THE ALTERNATOR WAS REINSTALLED.
